Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int J Game Theory

Search In Journal Title:

Abbravation: International Journal of Game Theory

Search In Journal Abbravation:

Publisher

Physica-Verlag

Search In Publisher:

DOI

10.1007/s10876-005-0032-y

Search In DOI:

ISSN

1432-1270

Search In ISSN:
Search In Title Of Papers:

Contagion and coordination in random networks

Authors: Dunia LópezPintado
Publish Date: 2006/08/02
Volume: 34, Issue: 3, Pages: 371-381
PDF Link

Abstract

We study the problem of spreading a particular behavior among agents located in a random social network In each period of time neighboring agents interact strategically playing a 2 ×  2 coordination game Assuming myopic bestresponse dynamics we show that there exists a threshold for the degree of risk dominance of an action such that below that threshold contagion of the action occurs This threshold depends on the connectivity distribution of the network Based on this we show that the wellknown scalefree networks do not always properly support this type of contagion which is better accomplished by more intermediate variance networks


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: